Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1971, Volume 39, Issue 2

Some Basic Problems on Excess Demand Functions<305:SBPOED>2.0.CO;2-A
p. 305-307

Ryosuke Hotaka

This note examines carefully the basic problems of excess demand functions that appeared in the paper "On the Stability of the Competitive Equilibrium, II" by K. J. Arrow, H. D. Block, and Leonid Hurwicz [1]. It attempts to show that nearly the same results can be obtained after some modifications of the assumptions and the methods of proof of lemmas.

Log In To View Full Content